# SDR 96ZZZX611

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: East West Helicopter Inc, repair station MMZR498G
- Aircraft: N88SE
- Make and model: Hughes 369D
- Aircraft serial: 800775D
- System (JASC): 6220 · Main Rotor Head
- Part: Lead Lag Link
- Part number: 369H120321
- Condition: Cracked
- Location: M/R
- Part time: 2,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BUSHING LOOSE AND CRACK IN LEAD LAG LINK ORIGINATING FROM BUSHING.
